CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Expected Utility Maximization with Stochastic Dominance Constraints in Complete Markets 期刊论文
SIAM JOURNAL ON FINANCIAL MATHEMATICS, 2021, 卷号: 12, 期号: 3, 页码: 1054-1111
Authors:  Wang, Xiangyu;  Xia, Jianming
Favorite  |  View/Download:20/0  |  Submit date:2022/04/02
expected utility maximization  stochastic dominance  tail risk management  risk sharing  quantile formulation  
Fractional Degree Stochastic Dominance 期刊论文
MANAGEMENT SCIENCE, 2020, 卷号: 66, 期号: 10, 页码: 4630-4647
Authors:  Huang, Rachel J.;  Tzeng, Larry Y.;  Zhao, Lin
Favorite  |  View/Download:40/0  |  Submit date:2021/01/14
stochastic dominance  risk aversion  risk lovingness  higher-order risk preferences  risk taking  
Comment on "Aging Population, Retirement, and Risk Taking" 期刊论文
MANAGEMENT SCIENCE, 2020, 卷号: 66, 期号: 6, 页码: 2792-2795
Authors:  Huang, Rachel J.;  Tzeng, Larry Y.;  Wang, Jr-Yan;  Zhao, Lin
Favorite  |  View/Download:48/0  |  Submit date:2020/09/23
asymptotic stochastic dominance  maximum geometric mean strategy  long-run investment  
THE MULTIDIMENSIONAL AUCTIONS WITH ASYMMETRIC SUPPLIERS 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2020, 卷号: 21, 期号: 5, 页码: 1047-1065
Authors:  Chen, Zhe;  Chen, Guang-Ya
Favorite  |  View/Download:51/0  |  Submit date:2020/09/23
Multidimensional auctions  asymmetric suppliers  bidding behavior  revenue equivalence  stochastic dominance  
Arrow-Debreu equilibria for rank-dependent utilities with heterogeneous probability weighting 期刊论文
MATHEMATICAL FINANCE, 2019, 卷号: 29, 期号: 3, 页码: 898-927
Authors:  Jin, Hanqing;  Xia, Jianming;  Zhou, Xun Yu
Favorite  |  View/Download:104/0  |  Submit date:2020/01/10
Arrow-Debreu equilibrium  comonotone Pareto optimum  price equilibrium with transfers  probability weighting  rank-dependent utility  state-price density  G11  
Portfolio selection under uncertainty by the ordered modular average operator 期刊论文
FUZZY OPTIMIZATION AND DECISION MAKING, 2019, 卷号: 18, 期号: 1, 页码: 1-14
Authors:  Li, Hong-Quan;  Yi, Zhi-Hong;  Fang, Yong
Favorite  |  View/Download:72/0  |  Submit date:2019/04/02
Aggregation operator  Portfolio selection  The mean-variance model  The ordered modular averages  The ordered weighted averages  
Comparing risks with reference points: A stochastic dominance approach 期刊论文
INSURANCE MATHEMATICS & ECONOMICS, 2016, 卷号: 70, 页码: 105-116
Authors:  Guo, Dongmei;  Hu, Yi;  Wang, Shouyang;  Zhao, Lin
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Stochastic dominance  Reference point  Loss aversion  Downside risk  Allais-type anomalies  Endowment effect for risk  
Risk measures with comonotonic subadditivity or convexity and respecting stochastic orders 期刊论文
INSURANCE MATHEMATICS & ECONOMICS, 2009, 卷号: 45, 期号: 3, 页码: 459-465
Authors:  Song, Yongsheng;  Yan, Jia-An
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
Choquet integral  (Concave) distortion  Risk measure  Stochastic orders  Coherent  
Monotonicity and convexity of some functions associated with denumerable Markov chains and their applications to queuing systems 期刊论文
PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, 2006, 卷号: 20, 期号: 1, 页码: 67-86
Authors:  Yu, HB;  He, QM;  Zhang, HQ
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30